MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER

AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Catalog Number SGC0101
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 01/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.The reported patient effect of emobli (thrombosis), as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.Based on the information reviewed a conclusive cause for the reported patient effect of thrombosis and the relationship to the device, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.The clip delivery system referenced is filed under a separate medwatch report number.
 
Event or Problem Description
This is filed to report the clot that was observed.It was reported that the initial mitraclip procedure was performed on (b)(6) 2016, to treat degenerative mitral regurgitation (mr) with a grade of 4+.Two clips ((b)(4)) were implanted, reducing the mr to <1.On (b)(6) 2017, the patient presented with dyspnea and it was found that one clip had detached from the posterior leaflet and remained attached to the anterior leaflet (single leaflet device attachment/slda).The mr had increased to 4+.On (b)(6) 2017, a second mitraclip procedure was performed in attempt to stabilize the slda clip and reduce the mr.The steerable guiding catheter (sgc) was advanced to the left atrium; however, a clot was observed on the right side of the heart.The sgc was removed and the clot was aspirated.The procedure was discontinued, and the patient will be brought back at a later date for a new procedure.The patient is currently stable.No additional information was provided.

Brand Name
MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Common Device Name
STEERABLE GUIDE CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6327723
Report Number2024168-2017-01163
Device Sequence Number1106041
Product Code DRA
UDI-Device Identifier08717648195921
UDI-Public(01)08717648195921(17)170531(10)60517U133
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue NumberSGC0101
Device Lot Number60517U133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date02/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight92